# SDR 05FDEA03390

- Difficulty date: October 11, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BS 1342, MATING SURFACE FOR RT FWD COWL CHAFED, WORN TO   KNIFE EDGE AT 5:30 TO 6:00 O'CLOCK POSITION.  REPLACED 1342 CHORD PER SRM 51-30-2.
